# SDR SIMA20210412002

- Difficulty date: April 12, 2021
- Submitted: April 13, 2021
- Operation: Air carrier
- Aircraft: N680AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500820
- Aircraft time: 40,196 hours, 35,383 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Misinstalled
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

LAST 3 FLOOR EMERGENCY LIGHT STRIP INOP-C/A-T/S IAW EMB FIM 33-50-00-810-804-A. FOUND #4 BATTERY TO BE INSTALLED IMPROPERLY. INSTALLED BATTERY PACK IAW EMB AMM 33-50-04-400-802-A. OPS CHECK GOOD. NO DEFECTS NOTED. END.
